# SDR 99ZZZX4108

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50HS
- Make and model: Israel 1124A
- Aircraft serial: 412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 343017183
- Condition: Cracked
- Location: Cockpit
- Part time: 1,860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER IAI MM, CHAPTER 5-20-02, PAGE 202, PARA D(4), THIS PART NUMBERED SIDE WINDOW IS NO LONGER INSPECTED AT 800-HOUR INTERVALS.  THIS WINDOW CRACKED AT A MOUNT BOLT HOLE AT THE PILOT'S DV WINDOW.  CRACK WAS DETECTED WITH A PRISM.  SUBMITTER RECOMMENDED ALL COCKPIT SIDE WINDOWS BE PRISM INSPECTED AT 800-HOUR INTERVALS. SUBMITTER STATED THIS IS THE THIRD AIRPLANE WITH THIS P/N WINDOW FOUND CRACKED.  PART TC:  1,184.
